| Model Number |
H7493892815250 |
| Medical Device Problem Codes |
Nonstandard Device (1420); Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/08/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The 85% stenosed target lesion was located in the moderately tortuous and severely calcified left anterior descending artery.A 2.50mm x 15mm maverick? balloon catheter was advanced for dilation.However, during the procedure, it was noted that the balloon burst.The procedure was completed with a different device.There were no patient complications reported and the patient status was in good condition.
Event or Problem Description
Additional Manufacturer Narrative
Device evaluated by mfr.: the device fg maverick 2 mr, 2.50mm x 15mm was returned for analysis.Visual, tactile, microscopic analysis and leakage testing was performed on the device.A visual and tactile examination identified multiple kinks along the length of the hypotube shaft.A visual inspection of the outer and inner lumen and tactile examination of the entire extrusion found no issues.A detailed microscopic examination of the balloon material identified no tears or pinholes in the balloon.Bumper tip showed no signs of distal tip damage.The device was attached to an encore inflation unit and the balloon was inflated successfully without issue.The encore device was verified before use by using the druck gauge, inflation was to the rate burst pressure of 14 atmospheres.